# SDR A6WA2017112745448

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 36,765 hours, 34,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Part number: 60033288
- Condition: Missing
- Location: Bs 222 Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CUT OUT AT BS 222, STRINGER 22L HAS MISSING FREEZE PLUG FOR CHEEK PANEL 131AL.
